MAUDE Adverse Event Report: BERLIN HEART GMBH BLOOD PUMP PU VALVES 25 ML, IN/OUT Ø9 MM; VENTRICULAR ASSIST DEVICE

BERLIN HEART GMBH BLOOD PUMP PU VALVES 25 ML, IN/OUT Ø9 MM; VENTRICULAR ASSIST DEVICE
Model Number P25P-001
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The excor blood pump s/n (b)(6) was in use on the patient from (b)(6) 2023 until the time of the event on 2024-01-17 (145 days).We have reviewed the production records of the excor blood pump s/n (b)(6).This pump was produced according to our specification.A detailed investigation report will be provided as soon as it is available.
 
Event or Problem Description
Berlin heart clinical affairs was informed that the clinic noted suspected pillow of the blood pump membrane.The clinic had exchanged the blood pump.
 
Additional Manufacturer Narrative
The excor blood pump, s/n: (b)(6), was in use on the patient until the pump exchange (145 days).We have reviewed the production records of the excor blood pump s/n: (b)(6).This pump was produced according to our specifications.Berlin heart received the blood pump for evaluation on 2024-01-25.During external visual inspection of the returned blood pump, no abnormalities were found.No pillows were observed as reported.The blood pump was tested for functional performance.The pump performance met the specifications.The pump was completely filling and emptying, and the membrane movement showed no abnormalities.For internal inspection, the blood pump was disassembled, and the individual membrane layers were examined.All three layers of the membrane were intact and the graphite distribution was uniform without any gaps.The stabilizing ring was without any defects.Neither a defect nor a malfunction could not be detected.All examinations revealed no abnormalities.The blood pump met its specifications.

Brand Name
BLOOD PUMP PU VALVES 25 ML, IN/OUT Ø9 MM
Common Device Name
VENTRICULAR ASSIST DEVICE
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, deu 12247
GM  12247
Manufacturer (Section G)
BERLIN HEART GMBH
wiesenweg 10
berlin, deu 12247
GM   12247
Manufacturer Contact
dudley rajapaksa
9391 grogans mill road
suite a6
the woodlands, TX 77380
2818639706
MDR Report Key18558867
Report Number3004582654-2024-00005
Device Sequence Number6383455
Product Code DSQ
UDI-Device Identifier04260090040119
UDI-Public04260090040119
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P160035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberP25P-001
Device Catalogue NumberP25P-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/17/2024
Initial Report FDA Received Date01/22/2024
Supplement Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age4 YR
Patient SexFemale
Patient Weight4 KG